Article citationsMore>>

J. Dziok and R. K. Raina, “Families of Analytic Functions Associated with the Wright Generalized Hypergeometric Function,” Demonstratio Mathematica, Vol. 37, No. 3, 2004, pp. 533-542.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.